MathSciNet Relay Station
MathSciNet bibliographic data
MR520077 (80h:32001) 32-02 (32C10 32L10 83D05)
Wells, R. O., Jr. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 2, 296–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement